MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE STRYKER AHTO TUBE SET PACKAGING; APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED

STRYKER ENDOSCOPY-SAN JOSE STRYKER AHTO TUBE SET PACKAGING; APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED
Catalog Number 0250070600
Medical Device Problem Code Suction Problem (2170)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that the device clogged.
 
Event or Problem Description
It was reported that the device clogged.
 
Additional Manufacturer Narrative
The product was returned for investigation and the reported failure mode was confirmed.The failure mode will be monitored for future reoccurrence.Alleged failure: today i had a customer that is very familiar with our ahto irrigator go through 4 consecutive ahto tubesets because of clogging in the body of the handpiece during suction.The issue was resolved when a different lot number was pulled.The probable root cause could bio burden substance from the use of the instrument port, or normal use.

Brand Name
STRYKER AHTO TUBE SET PACKAGING
Common Device Name
APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key12418777
Report Number0002936485-2021-00488
Device Sequence Number19850523
Product Code GCX
UDI-Device Identifier37613327061490
UDI-Public37613327061490
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K042454
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0250070600
Device Lot Number21082FG2
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/23/2021
Initial Date Received by Manufacturer 08/04/2021
Supplement Date Received by Manufacturer08/04/2021
Initial Report FDA Received Date09/02/2021
Supplement Report FDA Received Date09/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1